Journal of Applied Probability
- J. Appl. Probab.
- Volume 43, Number 2 (2006), 563-586.
Limiting dependence structures for tail events, with applications to credit derivatives
Dependence structures for bivariate extremal events are analyzed using particular types of copula. Weak convergence results for copulas along the lines of the Pickands-Balkema-de Haan theorem provide limiting dependence structures for bivariate tail events. A characterization of these limiting copulas is also provided by means of invariance properties. The results obtained are applied to the credit risk area, where, for intensity-based default models, stress scenario dependence structures for widely traded products such as credit default swap baskets or first-to-default contract types are proposed.
J. Appl. Probab. Volume 43, Number 2 (2006), 563-586.
First available in Project Euclid: 8 July 2006
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 62E20: Asymptotic distribution theory
Secondary: 62H20: Measures of association (correlation, canonical correlation, etc.) 62P05: Applications to actuarial sciences and financial mathematics
Charpentier, Arthur; Juri, Alessandro. Limiting dependence structures for tail events, with applications to credit derivatives. J. Appl. Probab. 43 (2006), no. 2, 563--586. doi:10.1239/jap/1152413742. https://projecteuclid.org/euclid.jap/1152413742